# SDR UALA2013043003013

- Difficulty date: April 28, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 86,436 hours, 13,737 cycles
- Engine: Pwa PW4060
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY LOUD AIR NOISE FROM CEILING DUCTS ON RT SIDE AT THE BUSINESS GALLEY.  INSPECTED MID GALLEY ZONE FOR DAMAGE ON DUCTS, NO FINDINGS.  COULD NOT DUPLICATE.
